For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 4, 2019, Pages 1193-1203                                                                DOI:10.11948/2156-907X.20180084
Several types of periodic wave solutions and their relations of a Fujimoto--Watanabe equation
Lijuan Shi,Zhenshu Wen
Keywords:Fujimoto-Watanabe equation, dynamics, periodic wave solutions, solitary wave solutions, relations.
Abstract:
      In this paper, we study periodic wave solutions of a Fujimoto--Watanabe equation by exploiting the bifurcation method of dynamical systems. We obtain all possible bifurcations of phase portraits of the system in different regions of the parametric space, and then give the sufficient conditions to guarantee the existence of several types of periodic wave solutions. What""s more, we present their exact expressions and reveal their inside relations as well as their relations with solitary wave solutions.
PDF      Download reader